# SDR J7SA2023010600345

- Difficulty date: January 4, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N558FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20868
- Aircraft time: 1,388 hours, 857 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN COCKPIT DURING CLIMB OUT. OCCURRED WHEN AS CREW TURNED ON ANTI-ICE. PERFORMED MDC DOWNLOADS. RAN APU WITH PACK ON AND NOTED STRONG DE-ICE FLUID SMELL FROM PACKS. STARTED BOTH ENGINES IAW CH 350 AMM 71-00-00 AND RAN AT IDLE FOR 30 MINUTES UNTIL SMELL DISAPPEARED. PERFORMED SUCCESSFUL OPS CHECK OF BLEED AIR SYSTEM IAW CH 350 AMM 36-11-00. SHUTDOWN ENGINES, INSPECTED ENGINE COWLS, FOUND RESIDUAL DE-ICE FLUID LEAKING FROM COWL. WIPED DOWN COWLS; NO DEFECTS NOTED.
